# SDR QXEA2020010900015

- Difficulty date: January 9, 2020
- Submitted: January 9, 2020
- Operation: Air carrier
- Aircraft: N643QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 00763
- Aircraft time: 3,257 hours, 2,021 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Unknown
- Location: Main Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WILL NOT OPEN. REMOVED FROM SERVICE. PERFORMED OPERATIONAL CHECK OF MAIN CABIN DOOR. CYCLED DOOR OPEN AND CLOSED . CYCLED ARM AND DISARM HANDLE . OPERATIONAL CHECK GOOD. PERFORMED VISUAL INSPECTION OF DOOR ASSY AND AIRFRAME ASSY. VISUAL INSPECTION GOOD. LATCH OPS CHECK GOOD. NO DISCREPANCIES NOTED. AIRCRAFT OK FOR SERVICE. REF AMM 52-11-00. AIRCRAFT RETURNED TO SERVICE.
